# SDR REXA2013061601196

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 19,210 hours, 16,300 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER LIFE VEST HAS HOLE IN BAG.  R & R LIFE VEST IAW AMM 25-61-03.
